Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of verapamil injection

Premium Questions

Dr. Panagiotis Zografakis MD

Can you tell me the side effects of verapamil er ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Sukhvinder Singh MD

feeling nauseas. Can this be a side effect because of the high dose. Before these pills i used to take ...hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Ilir Sharka MD

I am on Verapamil 240 mg twice daily. Today a cardiologist put me on Lipitor 10 mg. daily. I am also a pre diabetic. I have heard horrible stories about Stains! I do have a 83 percent calcium rate ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I have been taking Verapamil for 30 years and I am suffering for Loss of Vision, Difficult breathing, acking joints. Now a hard time moving my bowels along with other things other things and it seems ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Payman Hajiazim MD

I am on 3 medications for blood pressure. Mycardis, Verapamil and Hydrochlorothiazide . I have a chronic cough that sounds like a smoker's cough but I don't smoke. Could one of these meds be causing my ... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side effect? Do I... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Hema Yadav MD

Concerns about the side effects of my hypertension and heart arrythmia medications I am currently ... of breath, mild chest pain and slow heart rate. Are these normal side effects? ... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Kulbir Singh MD

. Last week I went off Simvastatin because the FDA issued a warning about bad side effects when taken with the HBP med, Verapamil. I am still on the Verapamil and on Triamterene HCT2 37.5 2.5 mg... View answer

Answered by : Dr. Kulbir Singh ( General & Family Physician)
Dr. Mahboob Ur Rahman MD

I have just been diagnosed with atrial tachycardia. Put on verapamil 80mg three times a day ... off it? I have only taken 3 doses. I am scared. My heart rate seems steady now - with verapamil ... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr.  Madhur Jain MD

-resistant tablets (rabesprazole);Eltrocin 100micrograms Levothyroxine Sodium;Isoptin SR 240mg Verapamil ... View answer

Answered by : Dr. Madhur Jain ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.